Australia woman suffers serious adverse reactions after the Pfizer vaccine

DONA A COMEDONCHISCIOTTE.ORG PER SOSTENERE UN'INFORMAZIONE LIBERA E INDIPENDENTE:
PAYPAL: Clicca qui

STRIPE: Clicca qui

CORNUBIA, QUEENSLAND — Just two-and-a half years ago, the biggest concern for Ms. Chanelle Wilkinson was turning 30 years old. Now the self-described “South African living in Australia” is uncertain about her health and future because she listened to mainstream media and not her inner voice.

Ms. Wilkinson received her first Pfizer mRNA injection on November 28, according to her Instagram page. She got the shot despite being hesitant based on her own research and information she received from nurses and friends. Ms. Wilkinson also has a preexisting condition called pleurisy – inflammation of the tissue surrounding the lungs. It’s essentially pericarditis for lungs. But the condition was apparently dormant for many years. The mRNA injection changed all that.

Pleurisy returned with a vengeance just 24 hours after her first Pfizer injection. Ms. Wilkinson, 33, also suffered from memory loss, brain fog, nausea and shortness of breath. But she returned to work the next day. Her second injection was scheduled for December 8, just 10 days after the first shot. Even the Centers for Disease Control recommends at least 21 days between Pfizer injections.

Ms. Wilkinson received the second Pfizer injection sometime before December 15. She rescheduling the original appointment because the clinic was closed that day, almost as if God or some other higher power was trying to tell her something. Her life has been completely altered ever since.

Ms. Wilkinson reported stiffness in her legs just 30 minutes after the second injection. But again, she went back to work as if everything was fine. The situation quickly escalated at work. Leg stiffness morphed into uncontrollable, full-body convulsions. Paramedics arrived and performed an electrocardiogram (ECG) and a blood sugar test. She was transported to the hospital, where she received a crash course in Great Reset medicine.

Doctors placed Ms. Wilkinson in a wheelchair and left her alone for six hours, while she convulsed uncontrollably. It wasn’t until her boss called the hospital that medical personnel finally acknowledged her presence. Doctors diagnosed Ms. Wilkinson with a “post-vaccine injury,” prescribed valium and discharged her. A general practitioner prescribed more valium the next day and referred Ms. Wilkinson to a neurologist.

In the meantime, she’s been seeing a naturopathic doctor, whom she says has helped mitigate the symptoms. Ms. Wilkinson posted several videos on Instagram of her new normal.

Ms. Wilkinson said her main goal is to spread about how things can go wrong with the injections. She’s also appears to be accepting that her life is never going to be the same.

Fonte articolo: https://thecovidblog.com/2022/01/10/chanelle-wilkinson-australia-woman-receives-second-pfizer-mrna-injection-despite-severe-adverse-reactions-to-the-first-now-suffering-uncontrollable-convulsions-autoimmune-issues/

 

ISCRIVETEVI AI NOSTRI CANALI
CANALE YOUTUBE: https://www.youtube.com/@ComeDonChisciotte2003
CANALE RUMBLE: https://rumble.com/user/comedonchisciotte
CANALE ODYSEE: https://odysee.com/@ComeDonChisciotte2003

CANALI UFFICIALI TELEGRAM:
Principale - https://t.me/comedonchisciotteorg
Notizie - https://t.me/comedonchisciotte_notizie
Salute - https://t.me/CDCPiuSalute
Video - https://t.me/comedonchisciotte_video

CANALE UFFICIALE WHATSAPP:
Principale - ComeDonChisciotte.org

Potrebbe piacerti anche
Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix